Alert archive / Georgia / Tornado Warnings in 2026
Tornado Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 16, 2026, 5:45 AM EDT for Berrien County, Cook County, Lanier County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 5:45 AM EDT (09:45 UTC)
- Expired
- Mar 16, 2026, 6:16 AM EDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Berrien County, GA, Cook County, GA, Lanier County, GA
The radar
The Moody AFB radar (KVAX), 40 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 5:50 AM EDT | HAIL 1 | Allenville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted.
482
WFUS52 KTAE 160945
TORTAE
GAC019-075-173-161030-
/O.NEW.KTAE.TO.W.0024.260316T0945Z-260316T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
545 AM EDT Mon Mar 16 2026
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
East central Cook County in south central Georgia...
Eastern Berrien County in south central Georgia...
Northern Lanier County in south central Georgia...
* Until 630 AM EDT.
* At 545 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Ray City, or near Nashville, moving northeast at
25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Nashville around 550 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Cottle, Berrien Co A/P, New Lois, Allenville, Weber, Teeterville, and
Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3118 8297 3104 8328 3114 8338 3139 8312
3136 8311 3135 8308 3133 8306 3130 8306
3128 8304 3123 8305 3122 8304 3121 8305
3119 8305
TIME...MOT...LOC 0945Z 229DEG 22KT 3112 8326
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
99-OLIVER3 follow-up statements
595
WWUS52 KTAE 160954
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
554 AM EDT Mon Mar 16 2026
GAC075-161004-
/O.CAN.KTAE.TO.W.0024.000000T0000Z-260316T1030Z/
Cook GA-
554 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR EAST CENTRAL COOK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3118 8297 3108 8322 3115 8329 3123 8326
3139 8312 3136 8311 3135 8308 3133 8306
3130 8306 3128 8304 3123 8305 3122 8304
3121 8305 3119 8305
TIME...MOT...LOC 0954Z 229DEG 22KT 3116 8321
$$
GAC019-173-161030-
/O.CON.KTAE.TO.W.0024.000000T0000Z-260316T1030Z/
Berrien GA-Lanier GA-
554 AM EDT Mon Mar 16 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR EASTERN
BERRIEN AND NORTHERN LANIER COUNTIES...
At 554 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nashville, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Nashville around 600 AM EDT.
Other locations impacted by this tornadic thunderstorm include Weber,
Berrien Co A/P, Allenville, Teeterville, and Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3118 8297 3108 8322 3115 8329 3123 8326
3139 8312 3136 8311 3135 8308 3133 8306
3130 8306 3128 8304 3123 8305 3122 8304
3121 8305 3119 8305
TIME...MOT...LOC 0954Z 229DEG 22KT 3116 8321
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
99-OLIVER645
WWUS52 KTAE 161005
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
605 AM EDT Mon Mar 16 2026
GAC173-161015-
/O.CAN.KTAE.TO.W.0024.000000T0000Z-260316T1030Z/
Lanier GA-
605 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR NORTHERN LANIER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3115 8304 3115 8320 3121 8323 3136 8311
3136 8310 3135 8309 3135 8308 3133 8306
3130 8306 3128 8304 3123 8305 3122 8304
3121 8305
TIME...MOT...LOC 1005Z 229DEG 22KT 3121 8315
$$
GAC019-161030-
/O.CON.KTAE.TO.W.0024.000000T0000Z-260316T1030Z/
Berrien GA-
605 AM EDT Mon Mar 16 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR EAST
CENTRAL BERRIEN COUNTY...
At 605 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nashville, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Berrien County, including the following locations...
Weber, Berrien Co A/P, and Bannockburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3115 8304 3115 8320 3121 8323 3136 8311
3136 8310 3135 8309 3135 8308 3133 8306
3130 8306 3128 8304 3123 8305 3122 8304
3121 8305
TIME...MOT...LOC 1005Z 229DEG 22KT 3121 8315
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
99-OLIVER088
WWUS52 KTAE 161016
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
616 AM EDT Mon Mar 16 2026
GAC019-161025-
/O.CAN.KTAE.TO.W.0024.000000T0000Z-260316T1030Z/
Berrien GA-
616 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR EAST CENTRAL BERRIEN COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3115 8304 3115 8320 3121 8323 3136 8311
3136 8310 3135 8309 3135 8308 3133 8306
3130 8306 3128 8304 3123 8305 3122 8304
3121 8305
TIME...MOT...LOC 1015Z 229DEG 22KT 3126 8308
$$
99-OLIVERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 3:14 AM EDT, 2 hours 31 minutes earlier. Its key messages:
- Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 3:14 AM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through
Monday morning. All hazard remain possible: scattered damaging
gusts up to 70 mph, a few tornadoes (a couple may be strong),
and large hail up to 1 inch. Please ensure you have multiple
ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake
of a strong cold front. High risk of rip currents at all local
beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday
nights with freezing to sub-freezing wind chills. A Freeze
Warning is in effect beginning late tonight for Southeast AL,
the FL Panhandle, and most of Southwest GA. Additional freeze
products are likely needed for tomorrow night.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026
Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.
The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.
Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.
&&
.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026
Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.
Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.
&&
.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026
MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.
&&
.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026
Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&
.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026
The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.
While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 35 56 33 / 80 0 0 0
Panama City 70 39 56 37 / 80 0 0 0
Dothan 63 29 53 28 / 90 0 0 0
Albany 68 30 53 29 / 90 0 0 0
Valdosta 71 33 56 30 / 80 10 0 0
Cross City 76 35 59 29 / 70 10 0 0
Apalachicola 72 38 55 37 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
CDT/ Tuesday for FLZ007>013-016-326.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
142>148-155>158.
AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
ALZ065>069.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
GMZ730-735-755-765-775.
Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
770-772.
Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
GMZ751-752-770-772.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Local storm report, Mar 16, 4:45 AM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
445 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM Marine Tstm Wind Shell Point 30.06N 84.29W
03/16/2026 M40 MPH Wakulla FL Mesonet
Measured at FSWN Wakulla Shell Point Beach.
&&
HanerSpecial weather statement, Mar 16, 4:46 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
446 AM EDT Mon Mar 16 2026
GAZ160-161-160930-
Lanier GA-Lowndes GA-
446 AM EDT Mon Mar 16 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LANIER AND
NORTHEASTERN LOWNDES COUNTIES THROUGH 530 AM EDT...
At 446 AM EDT, Doppler radar was tracking a strong thunderstorm over
Valdosta, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valdosta, Moody Air Force Base, I-75 At Exit 16, Remerton, Naylor,
and Barretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3083 8319 3079 8330 3084 8336 3084 8335
3086 8335 3092 8333 3103 8325 3103 8320
3104 8312 3100 8306 3090 8306
TIME...MOT...LOC 0846Z 230DEG 23KT 3087 8326
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Mar 16, 4:56 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
456 AM EDT Mon Mar 16 2026
FLZ015-017-018-027-115-118-127-426-160945-
Inland Franklin FL-Coastal Wakulla FL-Southern Liberty FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-
456 AM EDT Mon Mar 16 2026
...A CLUSTER OF THUNDERSTORMS WILL IMPACT WAKULLA...SOUTHEASTERN
LIBERTY...JEFFERSON...LEON AND FRANKLIN COUNTIES THROUGH 545 AM
EDT...
At 455 AM EDT, Doppler radar was tracking a cluster of thunderstorms
13 miles south of Midway, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Carrabelle, Monticello, Tallahassee State
College, Florida State University, Eastpoint, St. Marks,
Crawfordville, Florida A and M, St George Island, Doak Campbell
Stadium, Wakulla, Franklin, Sopchoppy, Lake Bradford, Cody, Jewel
Fire Tower, Wakulla Springs, and St George Island St Pk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2962 8495 2989 8494 3006 8481 3037 8468
3040 8464 3046 8449 3047 8441 3059 8436
3053 8371 3051 8374 3043 8372 3038 8376
3038 8381 3032 8379 3024 8392 3013 8398
3002 8413 3001 8422 2992 8426 2989 8430
TIME...MOT...LOC 0855Z 237DEG 30KT 3031 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERLocal storm report, Mar 16, 5:02 AM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
502 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM Tstm Wnd Gst Moody Afb 30.98N 83.19W
03/16/2026 M45 MPH Lowndes GA ASOS
&&
HanerSpecial weather statement, Mar 16, 5:24 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
524 AM EDT Mon Mar 16 2026
FLZ028-029-034-128-134-161030-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
524 AM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE...NORTHERN DIXIE AND
SOUTHEASTERN TAYLOR COUNTIES THROUGH 630 AM EDT...
At 524 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles south of Perry to 22 miles northwest
of Cross City to near Steinhatchee. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Steinhatchee, Tennille, Jug Island, Clara, Dekle Beach,
Jonesboro, Jack Lee Island, Grady, Hatch Bend, Salem, San Pedro
Junction, Cedar Island, Cooks Hammock, Howell Place, Carbur, Jena,
Alton, Fletcher Springs, and Hines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2983 8289 2981 8293 2980 8292 2977 8295
2972 8294 2972 8296 2970 8294 2968 8296
2959 8346 2974 8350 2986 8367 3012 8323
3010 8318 3011 8316 3008 8307 2999 8296
2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0924Z 245DEG 35KT 2984 8356 2977 8344 2962 8337
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESELocal storm report, Mar 16, 5:25 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
525 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM Marine Tstm Wind 4 SSE Port Leon 30.07N 84.18W
03/16/2026 M39 MPH Wakulla FL Public
Measured at FSWN Wakulla Saint Marks
Lighthouse.
0422 AM Marine Tstm Wind Saint Teresa 29.93N 84.45W
03/16/2026 M41 MPH Franklin FL Mesonet
Ambient station.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:16 AM EDT | Special Weather Statement | TAE | Thomas | 29 min |
| Mar 16, 3:48 AM EDT | Special Weather Statement | TAE | Brooks, Cook, Thomas | 57 min |
| Mar 16, 4:06 AM EDT | Special Weather Statement | TAE | Lanier, Lowndes | 39 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | TAE | Lowndes | 44 min |
| Mar 16, 4:58 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 47 min |
| Mar 16, 5:15 AM EDT | Tornado Warning | TAE | Lanier | 30 min |
| Mar 16, 5:39 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 36 min |
| Mar 16, 5:46 AM EDT | Special Weather Statement | TAE | Decatur | 29 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | TAE | Decatur | 32 min |
| Mar 16, 6:07 AM EDT | Special Weather Statement | TAE | Mitchell | 53 min |
| Mar 16, 7:11 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 64 min |
| Mar 16, 7:28 AM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 92 min |
| Mar 16, 8:01 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller | 44 min |
| Mar 16, 8:09 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Quitman, Randolph, Terrell | 32 min |
| Mar 16, 8:23 AM EDT | Special Weather Statement | TAE | Berrien, Brooks, Cook | 97 min |
| Mar 16, 9:02 AM EDT | Special Weather Statement | TAE | Early, Miller, Seminole | 58 min |
| Mar 16, 9:04 AM EDT | Special Weather Statement | TAE | Baker, Mitchell, Worth | 56 min |
| Mar 16, 9:40 AM EDT | Tornado Warning | TAE | Brooks, Lowndes | 35 min |
| Mar 16, 9:43 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 62 min |
| Mar 16, 9:57 AM EDT | Tornado Warning | TAE | Brooks, Lowndes | 33 min |
| Mar 16, 9:59 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Irwin, Tift, Turner, Worth | 61 min |
| Mar 16, 10:14 AM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner | 31 min |
| Mar 16, 10:25 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 65 min |
| Mar 16, 10:30 AM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 60 min |
| Mar 16, 10:37 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin | 53 min |
| Mar 16, 10:42 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 48 min |
| Mar 16, 11:16 AM EDT | Tornado Warning | TAE | Irwin, Tift | 44 min |
| Mar 16, 11:33 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 16, 12:01 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 59 min |
Nearby
Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.